# SDR REXA2018020600097

- Difficulty date: February 6, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,409 hours, 20,969 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER UNLOCK CAUTION MESSAGE DURING FLIGHT.  ACCOMPLISHED QRH, AND SHUT DOWN RIGHT ENGINE.  AIRSPEED 270, ALTITUDE 1400 WHEN CAUTION ACCURED.  EMERGENCY STOW BUTTON DID NOT STOW THE REVERSER.   REMOVED  AND REPLACED THE RIGHT THRUST REVERSER STOW SWITCH AND PDU IAW AMM 78-37-01-400-801, & 78-32-03-400-803. OPS CHECKED GOOD.
